# SDR SIMA2020010230002

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE CARGO DOOR CUTOUT LOWER SHEAR CLIP AT FR 65 CORRODED-C/A-PERFORMED PERMANENT REPAIR ON CARGO DOOR CUTOUT LOWER SHEAR CLIP IAW EMB 145 SRM 53-31-04-RE ITEM 4. (REPAIR MATERIAL: SHEAR CLIP P/N 145-25175-001)
